MathSciNet Relay Station
MathSciNet bibliographic data
MR157165 41.40
Rice, John R. Tchebycheff approximation in several variables. Trans. Amer. Math. Soc. 109 1963 444–466.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement